标题:L~p estimates for fully coupled FBSDEs with jumps
作者:Juan Li;Qingmeng Wei
作者机构:[Li, J] School of Mathematics and Statistics, Shandong University, Weihai, Weihai 264209, China;[ Wei, Q] School of Mathematics and Statistics, Northe 更多
通讯作者:Wei, Q
通讯作者地址:[Wei, QM]NE Normal Univ, Sch Math & Stat, Changchun 130024, Peoples R China.
来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
出版年:2014
卷:124
期:4
页码:1582-1611
DOI:10.1016/j.spa.2013.12.005
关键词:Fully coupled FBSDEs with jumps;L~p estimates
摘要:In this paper we study some useful estimates, in particular, L~p estimates, for fully coupled forward– backward stochastic differential equations (FBSDEs) with jumps. These estimates are proved at one hand for fully coupled FBSDEs with jumps under the monotonicity assumption for arbitrary time intervals and on the other hand for such equations on small time intervals. Moreover, the well-posedness of this kind of equation is studied and regularity results are obtained.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:5
Scopus被引频次:6
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84892385164&doi=10.1016%2fj.spa.2013.12.005&partnerID=40&md5=cb5a058794f22e5884a9b86aa4f5faad
TOP